Tacrolimus-Induced Acute Demyelinating Sensorimotor Polyneuropathy with Axonal Damage after Kidney Transplantation

Chih-Chin Kao, Jui-Yuan Hung, Shu-Ching Yeh, Chiao-Ying Hsu, Yen-Chung Lin, Tzen-Wen Chen, Hsi-Hsien Chen

研究成果: 雜誌貢獻文章

摘要

Tacrolimus is widely used as an immunosuppressant after allogeneic organ transplantation. It has rarely been reported to cause peripheral neuropathy in renal transplant patients. We reported a tacrolimus-induced peripheral neurotoxic event on a 46-year-old woman after renal transplantation. She has received renal transplantation and presented asymmetric bilateral lower legs weakness 3 weeks after initiation of tacrolimus. Electrophysiological studies confirmed acute asymmetric demyelinating sensorimotor polyneuropathy with axonal damage. The patient had symptoms resolution after reduction of the tacrolimus dose.
原文英語
頁(從 - 到)176-180
頁數5
期刊Acta Nephrologica
29
發行號3
DOIs
出版狀態已發佈 - 2015

指紋 深入研究「Tacrolimus-Induced Acute Demyelinating Sensorimotor Polyneuropathy with Axonal Damage after Kidney Transplantation」主題。共同形成了獨特的指紋。

  • 引用此